MathSciNet Relay Station
MathSciNet bibliographic data
MR2921018 35Q86 (35A02 35Q35 76D05 86A04)
Dong, Bo-Qing; Chen, Zhi-Min On the weak-strong uniqueness of the dissipative surface quasi-geostrophic equation. Nonlinearity 25 (2012), no. 5, 1513–1524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement